# SDR UPS08853635

- Difficulty date: September 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION REPAIR EFN 89419971107 ORIGINAL NRC 534711 R1 DOOR FORWARD DOOR JAB (FUSELAGE FRAME) REPAIR FOR ELONGATED HOLES.  FABRICATED NEW INTERCOSTAL PER DAC DWG 561575700 REV EC, FABRICATED NEW FRAME DOUBLERS AND INSTALLED PER UPS DWG DC8 -53A001 REV A, EO DC8 5310-111728 B.
